# SDR 96ZZZX653

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756AT
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Engine: Pwa PW2040
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vanes
- Condition: Cracked
- Location: Lt Engine
- Part time: 4,016 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - LEFT ENGINE SURGE DURING DECELERATION.  ENGINE PARAMETERS NORMAL AFTER SURGE.  REMOVED AND REPLACED LEFT ENGINE. FOUND CRACKED STATOR VANES.
